# SDR GTIA201401171121

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 30,136 hours, 14,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: D5227908020400
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SOUND OF A LEAK FROM THE R1 DOOR.  INSPECTED R1 DOOR SEAL IAW AMM FOUND LOOSE INTERIOR RUBBING STRIP BLOCKING MAIN SEAL AND SECURED.  PERFORMED OPS CHECKED GOOD IAW AMM.
